Joint & Back Pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2008
Total Posts : 3
   Posted 8/25/2008 1:07 AM (GMT -6)   
Hey all:

I'm new to this so I don't know if this is enough back ground info...but here goes... I began peg-intron treatment about 1.5 mos ago and all of a sudden started to come down with this wicked joint and back pain ....feels like someone broke a shank off in my knees and lower back...any ideas on how to make this go away...I'm startin to feel like I was duped by these people as they told me the side effects would subside as time pressed on ... [img]/community/emoticons/skull.gif[/img]

Post Edited By Moderator (Pink Grandma) : 8/25/2008 7:23:57 AM (GMT-6)

Pink Grandma
Veteran Member

Date Joined Nov 2006
Total Posts : 2445
   Posted 8/25/2008 9:49 AM (GMT -6)   
Hello Tman and welcome to HealingWell. Sorry you have to to deal with this disease. I don't know much about the treatment but we do have a number of people who's had or has experience with it. Hopefully someone will post soon.

Sorry I had edit your post a smidgeon as we have kids as members as well.

Good luck..........
Pink Grandma
Forum moderator-Hepatitis

When the going gets tough....the tough get going! Don't always know where I going but I get there anyways.

Veteran Member

Date Joined Aug 2008
Total Posts : 613
   Posted 9/1/2008 7:59 PM (GMT -6)   
Hello, Tman!!!

My husband did treat for a period of time with interfuron treatments....pegasys/copagasys.....I can tell you that he told me after his injection weekly that he felt like he had the worst case of flu anyone could every have!! He was very achy and felt horrible. My brother in law had Hep C (post transplant) and sucessfully treated with interfuron treatments. He, too, felt horrible as a side effect....but the good news is that he is now doing VERY well!! I do know that we were told t use Ibuprofen to help with the side effects. My husband had to stop the interfuron treatments due to some other issues he had with it. I know you feel horrible....but know that the treatment can be very successful. I don't feel like I have given you any great input on how to help the side effects.....but did want you to know you are not alone, and this is not all in your head! Hang in there, and I will be praying for minimal side effects for you.......

Veteran Member

Date Joined Oct 2007
Total Posts : 954
   Posted 9/1/2008 9:52 PM (GMT -6)   
Hi Tman and welcome to the forum. My husband did the treatments and experienced terrible side effects. He tried the treatment a few times. He actually cleared the virus after one of the treatments. It returned about 6 months later. We think it was due to him continuing to drink. Alcohol is very bad for hep C. It can actually cause the virus to multiply. He is not sorry that he did the treatments and would do it again if he could. Some people have minimal side effects that subside after being on the treatment for a while. Others have severe side effects that get a little better after time. I think my husband had the later. He never felt well until after he completed the treatments. I will pray that the side effects lessen for you and your treatment is sucessful.

Take care and hang in there. I have seen how tough treatment can be on a person.
There is always hope!

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 20, 2016 2:47 PM (GMT -6)
There are a total of 2,709,031 posts in 298,763 threads.
View Active Threads

Who's Online
This forum has 153273 registered members. Please welcome our newest member, pevloome.
414 Guest(s), 14 Registered Member(s) are currently online.  Details
klwxo95, JayMot, 3HumpedCamel, TrialbyLyme, lucynethel (OR Just Mike), StarGirl10, tickbite666, Cookiesk9, jennydancingfish, Scaredy Cat, DMM, k07, julymorning, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer